# SDR SWAA2021062874847

- Difficulty date: May 20, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 500 Rbl 24.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FCB AFT SHIELD RBL24.5; BS500+14.5'; WL157 ; / [01] EVALUATED FCB AFT SHIELD RBL 24.5; BS 500+14.5''; WL 157; AND NO FOUND ALLOWABLE DAMAGE ON SRM 53-30-15-1A-1; PART CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9C; L=0.623'' X W=0.418'' X D=0.014''; TOOL USED CALIPER P/N 505-675(ISOOO887) S/N 05946723; DEPTH GAUGE P/N 643JZ(ATS401); [02] REMOVED FCB AFT SHIELD RBL 24.5; BS 480+12 TO BS 500A WL 157 IAW SRM 51-40-02-0G-0; [03] VERIFIED EVALUATION OF FCB AFT SHIELD RBL 24.5; BS 500+14.5''; WL 157; AND NO FOUND ALLOWABLE DAMAGE ON SRM 53-30-15-1A-1; PART CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9C; L=0.623'' X W=0.418'' X D=0.014''; TOOL USED CALIPER P/N 505-675(ISOOO887) S/N 05946723; DEPTH GAUGE P/N 643JZ(ATS401); [04] LOCATED AND DRILLED NEW SHIELD P/N 143A8126-31 IAW SRM 51-40-05-0G-0 AND DRAWING # 143A8126; [05] SHIELD REPLACEMENT IS ACCOMPLISHED ON TASK CARD TC# TTG8Q0054EKT; [06] SHIELD REPLACEMENT TO BE ACCOMPLISHED ON TASK CARD TC# TTG8Q0054EKT; [07] VERIFIED STEPS 4 AND 6
